Positive Solutions and Nonlinear Multipoint Conjugate Eigenvalue Problems
MetadataShow full metadata
Values of λ are determined for which there exist solutions in a cone of the nth order nonlinear differential equation, u(n) = λα(t)ƒ(u), 0 < t < 1, satisfying the multipoint boundary conditions, u(j) (αi) = 0, 0 ≤ j ≤ ni−1, 1 ≤ i ≤ k, where 0 =α1 < α2 < ∙∙∙ k = 1, and Σki=1 ni = n, where α and ƒ are nonnegative valued, and where both lim|x|→0+ ƒ(x) / |x| and lim|x|→∞ ƒ(x) / |x| exist.
CitationEloe, P. W., & Henderson, J. (1997). Positive solutions and nonlinear multipoint conjugate eigenvalue problems. Electronic Journal of Differential Equations, 1997(03), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.